U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

What to do if i have been on lamictal and yasmin (drospirenone and ethinyl estradiol) together for many years and i recently want to change?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
D/W prescriber: Please work hand in hand with your prescriber to ensure that you don't develop withdrawal symptoms or medication interactions as medication changes are made.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 30-year-old female asked:
I have been using yasmin (drospirenone and ethinyl estradiol) for 2 years now. Faced bleeding after sex for the first time this month, fortnight ahead of periods due date. Is it normal?
Dr. Alan Patterson
Obstetrics and Gynecology 43 years experience
Not normal: May not be anything bad but u need to see your gyn for evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
A male asked:
Using Yasmin (drospirenone and ethinyl estradiol) 4-5 years with no break.Few months have pink to dark brown discharge through cycle.Recent papsmear was clear. Period comes when expected?
Dr. Georgia Latham
Family Medicine 36 years experience
No worries: It is not uncommon to have some spotting (pink to brown discharge) during your cycle while taking oral contraceptive pills such as Yasmin (drospirenon... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 35-year-old female asked:
I came off yasmin (drospirenone and ethinyl estradiol) 3 weeks ago after been on the contraceptive pill for 16 years.Ive yet to have a bleed.Is this normal? Also i'm very lethargic ...
Dr. Norman Solberg
56 years experience
?: If you didn't have a withdrawal bleed when you stopped the yasmin, (drospirenone and ethinyl estradiol) i would do a pregnancy test to rule out pregna... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old female asked:
I have melasma on my face which I've had for about four years. It developed it when I was on the contraceptive pill Yasmin (drospirenone and ethinyl estradiol) and it has not faded. Help!
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Dermatologist: Unfortunately, there is not "cure" for the facial "mask" but a Dermatologist may be able to suggest or Rx a remedy that will "lighten" its appearance.
Created for people with ongoing healthcare needs but benefits everyone.
A 21-year-old female asked:
How effective are the pill and the withdraw method used together? Can i concider myself safe?I just finished my first pack of yasmin (drospirenone and ethinyl estradiol)
Dr. Steven Weissberg
Obstetrics and Gynecology 56 years experience
Yes: Two methods are better than one. You should be safe.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 13, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.